MathSciNet Relay Station
MathSciNet bibliographic data
MR2161368 46A45 (46B45)
Aydın, Cafer; Başar, Feyzi Some new sequence spaces which include the spaces $l_P$ and $l_\infty$. Demonstratio Math. 38 (2005), no. 3, 641–656.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement